Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Does drug intake cause disturbance in the menstrual cycle ?

Hello doctors, I m Misty 19yrs olds 145 5 2. in jan i missed my period. feb i got it for 3 days. march i got it i the morning 5 days heavy bleeding bad cramps but at 9 oclock at night it stoped cramps bleeding. from the 15th to the 20th i had. so that monday i started birthcontrol few days affter that i started getting sharp pains in the stomach so i continued to take it for a week it started getting worse so stoped and went to see my doc about it he prescribed diffrent birthcontrol. i havn t recived my period ever since i took 5 pregancy tests the came back not pregant. i went to the doctor they said it might be because i do drugs, (weed, extacy, mushrooms). they did blood work and urnine work. she said everything came back normal nothing to be concernd about. should i be concerd or not? is it normal? should i get another opion? could drugs be the problem. please help mee. i;m very concerd, thanks soo much for your time i appercate it alot.
Asked On : Wed, 13 Jul 2011
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thanks for query,
Birth control medicine does not give this much problem
I think this is due to drug interaction with birth control medicine.
As other parameters are fine nothing to worry.
ok and bye.

Answered: Wed, 13 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor